New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
On the pill, bleeding for 2 weeks?
2 Replies
alicee_xox - January 10

Ive just come on here to ask whats going on, because im very confused and would really appreciate some help! Im only 17. And Im assuming this problem is mostly my fault because I did mess up the pill quite alot, but only because I really didnt understand how it worked, really. And now Ive got a problem. I missed a couple of pills half way through cycle because I went away and forgot stupidly to take the pack with me.. And I started bleeding. I didnt know what to do so I continued to take the pills when I got home thinking that It would stop the bleeding.. It didnt. So I stopped taking them. And its been two weeks and I still havent stopped. Is this just because Ive messed up my hormones? I dont know what to do now, start taking my pills again or leave it? Because, I really dont want to get pregnant, so I think i should take them again, but if this is going to make me keep bleeding, then obviously I wont. Help! :( I cant really go to a doctor - my mum doesnt know Im on the pill, and if she did, she would literally kill me. So its hard to get to one. So any advice you could give me would be really helpful thankyou?

 

violinchild - January 10

I'm sorry this isnt answering ur question but i think iv done the same thing as you. but when you say bleeding what type of bleeding is it? coz mine is only spotting really and its really dark brown tbh im really scared coz everyone else who sees to have the same as me has had it after having a miscarrage or abortion. Btw I'm 18 and my mum would be the same if she found out that im on the pill.

 

violinchild - January 10

oh btw have you started taking them again? i worred about starting them again so i haven't taken them fr 2 days now

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question